MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. AGILIA VP MC WIFI US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. AGILIA VP MC WIFI US; INFUSION PUMP SYSTEM
Model Number Z019735
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: service order was originally created for preventative maintenance but during pm, an issue was found.3 year preventative maintenance - customer sent in the attached request form reporting a maintenance message on screen of all pumps.Dates range from july to september.Reporting as a conservative measure.Adverse effects were not reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
Device history record was reviewed and nothing was found related to the reported event.Device log was reviewed, several pressure sensor alarms the device was received in lake zurich for preventive maintenance during which our local technical team found a failure of the calibration of the downstream pressure sensor.The reported devices were not sent back to brézins for investigation as repairs were performed locally.According to provided information, the calibration of downstream pressure sensor failed.After the replacement of the pressure sensor, the cpu board found inoperative.Therefore, the downstream pressure sensor was replaced and sent back to brézins for further investigation.Once in brézins, a visual control was performed and nothing was noticed.Following visual inspection, cross-tests were performed.The downstream pressure sensor was installed in a test device.The tests device is connected to partner software to calibrate the pressure sensor.After validating step 1, nothing is displayed on the screen, then error 42 triggered.The reported event is considered as valid, and the root cause is likely due to a defective downstream pressure sensor.To our knowledge this complaint is not being related to patient safety.This complaint is considered as: valid.The trend is: normal.

Brand Name
AGILIA VP MC WIFI US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key23694440
Report Number3004548776-2025-00607
Device Sequence Number9211179
Product Code FRN
UDI-Device Identifier04086000856089
UDI-Public04086000856089
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
Report Date (Section F) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ019735
Device Catalogue NumberZ019735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/19/2025
Event Location Hospital
Date Report to Manufacturer03/09/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/09/2026